# SDR SWAA051809

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 59,600 hours, 46,789 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Condition: Faulty
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  LANDING GEAR LEVER WOULD NOT MOVE UP AFTER TAKEOFF.  LEVER LOCK SOLENOID FAILURE INDICATED.  REMOVED AND REPLACED MLG HANDLE SOLENOID PER MM.
